# SDR IPXA2017081820658

- Difficulty date: August 15, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,791 hours, 12,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN FELL OFF AND IS DAMAGED.   R & R THE EXIT SIGN IAW MM 33-27-05-000-805. OPS CHECKED NORMAL.
